Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Weight gaining tendency, taken lipocut 120, on Bigomet SR. Can I take lipocut with bigomet SR?

Hii, im 27 yrs female, married since last 5 monthe, I have always had a tendency to gain weight . 2 years back one of the doctors priscribed lipocut 120. After i had that, my weight reduced and without any side effects. Once my weight reduced i stopped the intake of lipocut, but after marrige, i have again started gaining wt. Now since i am married, my gyacae has prescribed Bigomet . My query is can Lipocut 120 be taken along with Bigomet SR?
Asked On : Sat, 19 May 2012
Answers:  1 Views:  498
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Hi, welcom to HCM.

Weight gain can be due to various reasons such as lack of activity, hormonal problems, overeating etc. Corrections should be made in the lifestyle before you can go on any medication. The weight tends to come back when you stop the medication and you tend to continue the medication for a longer period which might have other effects in the later years. Since you are still young, its better to try weight loss through diet and exercise rather than medication. Take up a regular exercise at least for 30 minutes a day and also consume a healthy balanced diet with a lesser portion size and increase the consumtion of fruits and vegetables. Avoid fatty foods, fried foods and sweets. Consume at least 3-4 litres of warm water everyday. Diet and exercise can help you in a longer run.

Good luck!!!
Answered: Mon, 28 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor